Search results

  1. The center of a generalized effect algebra
    Foulis David J.  Pulmannová Silvia
    Scire . Vol. 47, No. 1 (2014), s.1-21
    článok z periodika
    (3) - článok
    article

    article

  2. Hull Determination and Type Decomposition for a Generalized Effect Algebra
    Foulis David J.  Pulmannová Silvia
    Algebra Universalis . Vol. 69, Iss. 1 (2013), s.45-81
    článok z periodika
    (6) - článok
    article

    article

  3. Type-Decomposition of a Synaptic Algebra
    Foulis David J.  Pulmannová Silvia
    Foundations of Physics . Vol. 43, Iss. 8 (2013), s.948-968
    článok z periodika
    (1) - článok
    article

    article

  4. Dimension Theory for Generalized Effect Algebras
    Foulis David J.  Pulmannová Silvia
    Algebra Universalis . Vol. 69, Iss. 4 (2013), s.357-386
    článok z periodika
    (7) - článok
    article

    article

  5. Representations of MV-Algebras by Hilbert-Space Effects
    Pulmannová Silvia 
    International Journal of Theoretical Physics . Vol. 52 (2013), s.2163-2170
    článok z periodika
    (1) - článok
    article

    article

  6. Properties of Quasi-Hermitian Operators Inherited from Self-Adjoint Operators
    Paseka Jan  Pulmannová Silvia Riečanová Zdenka ; E050
    International Journal of Theoretical Physics . Vol. 52 (2013), s.1994-2000
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  7. The exocenter and type decomposition of a generalized pseudoeffect algebra
    Foulis David J.  Pulmannová Silvia Vinceková Elena
    Discussiones Mathematicae: General Algebra & Applications . Vol. 33, Iss. 1 (2013), s.13-47
    článok z periodika
    (2) - článok
    article

    article

  8. Logical Connectives on Lattice Effect Algebras
    Foulis David J.  Pulmannová Silvia
    Studia Logica . Vol. 100 (2012), s.1291-1315
    článok z periodika
    (5) - článok
    article

    article

  9. Topological Properties of Operator Generalized Effect Algebras
    Pulmannová Silvia  Riečanová Zdenka ; E050 Zajac Michal ; E050
    Reports on Mathematical Physics . Vol. 69, No. 3 (2012), s.311-317
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  10. Abelian extensions of partially ordered partial monoids
    Pulmannová Silvia  Vinceková Elena
    Soft Computing . Vol. 16, No. 8 (2012), s.1339-1346
    článok z periodika
    (1) - článok
    article

    article